# SDR DLM90100146

- Difficulty date: January 20, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 40,499 hours, 21,756 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100505201
- Part serial: D9A007
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PLANNED 2L DOOR SLIDE DEPLOYMENT IAW OP 6800 THE SLIDE DID NOT INFLATE. THIS OCCURRED ON 1-20-10. THE SLIDE PACK WAS ATTACHED TO THE FLOOR FITTINGS AND EXITED THE DOOR CAVITY BUT MERELY HANGED OUTSIDE THE ACFT WITHOUT INFLATING. THE OP 6800 DATA RETRIEVAL WAS SUBMITTED INDICATING   THIS AND A SERVICEABLE SLIDE WAS INSTALLED ONTO THE 2L DOOR. THE SLIDE WHICH FAILED TO DEPLOY WAS SENT FOR SHOP EVALUATION WITH ALL NECESSARY DOCUMENTATION.
